RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gonchar, Tat'yana Arkad'evna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:46
Abstract pages:226
Full texts:18
References:25
E-mail:

http://www.mathnet.ru/eng/person133144
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. E. I. Yakovlev, T. A. Gonchar, “Causal Properties of Fibered Space-Time”, Mat. Zametki, 106:1 (2019),  115–133  mathnet  elib; Math. Notes, 106:1 (2019), 118–132  isi  scopus
2018
2. E. I. Yakovlev, T. A. Gonchar, “Geometry and topology of some fibered Riemannian manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 2,  77–95  mathnet; Russian Math. (Iz. VUZ), 62:2 (2018), 69–85  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020